# SDR HNAA2024011700022

- Difficulty date: December 4, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E012959 BOTTOM SIDE OF CENTER FLOOR BEAM HAS MISDRILLED HOLE WITH A POSSIBLE CRACK AT FR20.  PEFORMED CUTOUT ON DAMAGE AREA AND FABRICATED AND INSTALLED DOUBLER REPAIR ON CENTER FLOOR BEAM AT FR20 AND IAW EMB 145 SRM 53-21-10RE ITEM 3, FIG. 202, SHEET 3 AND EO1-53-23-0475.
